≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Hypersensitive patient - Proving all remedies

Dear Doctor,
I am in need of your help. I am suffering from provings by various Homeopathic medicines. I have seen more than 10 Homeopaths and none could bring relief in any of my problems.
I am a hypersensitive patient. A homeopath has also told me that I am an idiosyncratic patient, who proves all remedies given.

Age : 28 years
Weight : 63 kgs.
Height: 5'6"
Profession : Student

My current problems and their causative medicines are as follows :
1. Acidity caused by Acid Phos Q <br>&lt;br&gt;2. Impotence caused by Lycopodium
3. Occipital headache caused by Nux Vomica

The problem that I naturally have is : Anxiety and Perfectionism (OCPD/Fastidiousness)


My Problems in detail :

Mental Problems
- Perfectionism (OCPD)
I have this problem from childhood, it came in me from my father.
Symptoms :
- Perfectionism/OCPD - I try to do things perfectly. This perfection is more in academic work.
- I want order and perfection in my room and work.
- My perfection is self imposed.
- Anxiety
- Work Anxiety: I feel very anxious when a new work come up. I end up doing work in great stress or even skip the work due to anxiety. Getting bread , soap etc from shop also seems to be a very tough/big task.
- Health Anxiety : whenever i get any health problem i think like it will never get cured.
- Money Anxiety : I become stressed by spending money. I try to save money alot even by avoiding to purchase things of need/importance.
- Highly Sensitive Person
I am a Highly Sensitive Person - very affected by criticism, unkindness or bad words by other people.

- Phobias - Exam Phobia from childhood, Fear of Death & Snakes.

Acidity
Acidity after taking Acid Phos Q - because of its lemon like sourness.
Duration : Acidity from last 9-10 months
Symptoms :
- Acidity in the morning when empty stomach - sensation of heat from throat to chest (esophagus)
- With more acidity there is pain on right side of esophagus on chest (Heartburn).
- I feel heat/warm in esophagus when i get acidity
- Milk, ghee, sweets , spicy food, toor daal etc. increases acidity.
- Sometimes need to go for motion/stool twice. Not satisfied in one time.
Remarks :
- No Constipation problem
Previous medication for Acidity which caused side effects :
1. Carbo Veg 30 & 200- caused side effect of empty feeling on both sides of stomach
2. Nat Phos 6x - caused side effect of sleeplessness
3. Nux Vomica - caused anal itching and weakness in thighs and headache
4. Lycopodium - caused Impotence
5. Robinia Q- caused discomfort of Squeezing in stomach

Headache
Headache problem appeared after taking Nux Vomica for Acidity.
Symptoms :
- Headache starts with occiput area and extends to forehead
- Feeling of tightness in Occiput
- Headache is also there on vertex area
- Headache increases with change in weather - hot to cold or cold to hot
- Headache while sitting and looking down
- Headache after taking any new Homeopathic medicine
-
Remarks :
- Headache gets better when I go outside in open air
Previous Medication :
- Belladona 30 - was given - no relief and increased acidity



Impotence
Impotence problem appeared after taking Lycopodium for Acidity problem.
Symptoms :
- Delayed erection
- Flaccidity in penis
Remarks:
- Sexual thoughts are present
- I have history of Impotence by Argentum Nitricum 200 also- which was cured by Aswagandha Q.
Previous medication :
- Ashwagandha Q was given but didn't help
- Damiana Q was given but caused headache so stopped


Drugs that were given to me in the past and did not cause any problems :
Arsenic Album 200, Kali Phos 6X,
Withania Somnifera Q (Ashwagandha Q)

Other drugs that caused me problems in the past :
Gelsemium 200- Mental Confusion, Thinking inability
Avena Sativa Q- Sleeplessness
Argentum Nitricum 200 - Impotence
Nat Mur 200 - increased acidity, pain in lower abdomen and left testicle,
Sulphur LM 0/6 - headache increased, warm stool

Plz reply and guide me...
[Edited by Joy511 on 2021-11-25 11:41:47]
 
  Joy511 on 2021-11-25
This is just a forum. Assume posts are not from medical professionals.
I don't think you are a oversensitive patient. It is simply that you have taken too many wrong medicines. Now take Arsenicum album 200 one dose only. Do not repeat medicine. Avoid sour food and drinks for two weeks.
 
telescope last week
Okay. Thank you for replying. When to report you next ?
 
Joy511 last week
You can report two days after taking medicine.
 
telescope last week

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.